# SDR CA110715007

- Difficulty date: July 15, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DETERMINED THAT -3 DIAMETER FASTENERS HAVE BEEN INSTALLED IN THE SIDE STRUCTURE ASSY ON STRINGERS 8, 9, 14, 15 AND 16 BETWEEN STN 111.8  STN 125.55. DWG C6FS2402 CALLS FOR -4 DIAMETER FASTENERS.  INVESTIGATING FURTHER.
